# SDR CALA2023072602338

- Difficulty date: July 21, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 127,251 hours, 19,787 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Screw
- Part number: UNKNOWN
- Part serial: NA
- Condition: Missing
- Location: #1 Eng O/B
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 UPPER PYLON PANEL ON #1 ENG O/B HAS 1 EACH MISSING SCREW. REPLACED 1 EACH SCREW ON #1 ENG O/B PYLON.
